RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 3, Pages 78–79 (Mi faa1055)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Bilateral estimates of polynomial conservation laws for the KdV equation and their applications

M. V. Novitskii


Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:3, 238–240

Bibliographic databases:

UDC: 517.9
Received: 24.05.1988

Citation: M. V. Novitskii, “Bilateral estimates of polynomial conservation laws for the KdV equation and their applications”, Funktsional. Anal. i Prilozhen., 23:3 (1989), 78–79; Funct. Anal. Appl., 23:3 (1989), 238–240

Citation in format AMSBIB
\Bibitem{Nov89}
\by M.~V.~Novitskii
\paper Bilateral estimates of polynomial conservation laws for the KdV equation and their applications
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 3
\pages 78--79
\mathnet{http://mi.mathnet.ru/faa1055}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1026999}
\zmath{https://zbmath.org/?q=an:0699.35224|0709.35093}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 3
\pages 238--240
\crossref{https://doi.org/10.1007/BF01079538}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989EF94000017}


Linking options:
  • http://mi.mathnet.ru/eng/faa1055
  • http://mi.mathnet.ru/eng/faa/v23/i3/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Radul, “Lie algebras of differential operators, their central extensions, and $W$-algebras”, Funct. Anal. Appl., 25:1 (1991), 25–39  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:116
    Full text:44
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019